# SDR HNAA2024123101265

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 53,301 hours, 50,389 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG AIR GROUND FAIL MSG UPON GEAR RETRACTION  FACT  30DEC24  10:16  ROA  C/W FIM 32-63-00-810-802-A PERFORMED NLG SHOCK I SERVICING IAW AMM 32-20-01-600-801-A FOUND LH MLG WOW CANNON PLUG NOT SEATED WITH IMPROPER GAP AND NLG WOW IMPROPER GAP RESEATED LH MLG AFT WOW AND NLG WOW IAW AMM 32-63-05-700-809-A OPS CHECK GOOD LEAK CHECK GOOD
